Posted by: ARFO SAMURAI | 2009-04-14


I have been married now for 6 years and my wife is on anti depressants cilift and trileptal and it seems to be affecting her sex drive she has other issues also that relate back from previous bad experiences in her past marriage and sexual relationships , i am not happy in my marriage because her sex drive is so low and not only that , its like she can not maintain
sexual arousal at all , i have spoken to her about it and she says that the feeling is there but then goes away so quickly
Plese provide some in sight as i am realy really frustrated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

anti-depressants are known to decrease the sex drive even to such an extent that it may appear as non-existent. please view the following website for techniques on how to increase her sex drive

if this fails, professional help should be the next step. please phone our helpline at 0860 100 262, the operator will provide you with a sexologist in your nearest vacinity.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: KK | 2009-04-17

As a woman also using Cylift yes my dear it is very bad for a woman because it takes every bit of fun out of it where you would not have mind being more active but it just start to become like brushing your teath with this medicine ..If you find the answer to this delima and it works please provide some feedback. Take care

Reply to KK

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.